Please use this identifier to cite or link to this item:
Title: Existence of solutions in the space of holder functions to Chandrasekhar's equation
Authors: Cabrera Ortega, Ignacio José 
López Brito, María Belén 
Sadarangani, Kishin 
UNESCO Clasification: 120299 Otras (especificar)
120219 Ecuaciones diferenciales ordinarias
Keywords: Chandrasekhar's equation
Fixed point theorem
Holder function
Teoría del punto fijo
Issue Date: 2020
Journal: Journal Of Nonlinear And Convex Analysis
Abstract: In this paper. we study sufficient conditions for the existence of solutions of a iioiiliiiear quadratic integral equation which hiss as a particular case the well-known Chaiidra.cekhar's equation which appears in the theory of radiative transfer, the kinetic theory of ga.ces, the queuing theory, traflie theory, among others. Perhaps, the originality of the mper lies in that the solutions are placed in the space of Lipschitz functions. The main tools used in the proof of the results are a sufficient condition for the relative compactness in the Holder spaces and the classical Schauder fixed point theorem.
ISSN: 1345-4773
Source: Journal of Nonlinear and Convex Analysis [ISSN 1345-4773], v. 21 (3), p. 551-564, (Enero 2020)
Appears in Collections:Artículos
Show full item record

Page view(s)

checked on Jun 22, 2024

Google ScholarTM



Export metadata

Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.